# SDR GTIA021168

- Difficulty date: October 23, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND EMERGENCY OVERHEAD LIGHTS INOPERATIVE.  L1 DOOR EMERGENCY CARRY AROUND LIGHT STAYS ON WHEN NOT ARMED AFTER ARMING AND DISARMING.  FOUND LOOSE TERMINAL WIRING ON EMERGENCY LIGHTING BATTERY CHARGER, REPAIRED WIRING.  FOUND BROKEN WIRES ON CONNECTOR AT PORTABLE BATTERY CHARGER LIGHT AT L1 DOOR, REPAIRED WIRES.  (M)
